Vyvanse and metabolism

Common Questions and Answers about Vyvanse and metabolism

vyvanse

Eating LOTS of grapefruit could increase the effectiveness of your medication, grapefruit effects the bodies metabolism (as do some other foods). If you are taking Vyvanse you should really be avoiding sugery foods any way.
After that there was no effect. Vyvanse has caused none of the ups and downs that bothered me the most with Adderall and other meds. Obviously the medication will effect a 5-6 differently, but at the right dose we should all respond fairly similarly to the medication. A couple questions if I may.... Can I ask you what Vyvanse side effects you are frightful of? Also, who it was that diagnosed your son as ADHD? A psychiatrist/psychologist or a pediatrician?
is it safe to take ambien to go to sleep after taking vyvanse...i take vyvanse in the morning when i wake up it is 30 mg. is it okay to take ambien at night to go to sleep?
Antidepressant medications are different from each other. "Prozac and Paxil significantly, block the metabolism, the breakdown, the effective use of amphetamine products like Vyvanse, Adderall, and Dexedrine.
I mean, I've always been heavy, but I've been losing weight because of the Vyvanse and certainly nothing has gotten better. My blood sugars are perfect, so Insulin resistance is out. I had a vaginal ultrasound to look for cysts before my PCOS blood work, and I'm betting they would've seen a tumor on there. Possibly. Mistakes do happen, but for the sake of argument, lets just say they didn't make one. So, in your list of what it could be, Cushings seems to be the only thing left.
i used to sew and can and garden and cook and crochet---and i loved mowing the lawn. now i hardly do much of anything but sit in my rocking chair with long johns under my pants to keep my legs from being cold and i usually wear a sweater and quite often have a heating pad behind my neck. my oldest daughter at home--on a college break does most of the cooking--but i still vaccum! i feel so useless and lazy. there has got to be a way to feel better than this.
If you do that, insist on tests for free T3 and free T4, along with TSH, as a start. Other symptoms that I know affect men specifically are low metabolism and weight gain, difficulty in losing weight, fatigue, extra sleep is necessary, hard to wake up and get going, difficulty in concentrating at times, dry skin, hair loss, puffy around eyes and face, hoarse voice, frequent upper respiratory infections, eyes feel gritty and dry, and acid reflux.
I lost 50 pounds on my own when I got better and was no longer confined to bed and a wheelchair but since my metabolism has turned off I am now seeing a Dr. who speacializes in treating patients with Topamax for weight loss. He started me at 25mg for the first week then 50mg the second week and now I am on 100 mg. I have been doing this for 10 weeks and have lost 36 pounds. The first week I started the Topamax my brain was really foggy but my body adjusted.
I don't know what the difference between Provigil and Vyvanse is. I do have a sample box of Provigil so know that I was on that and can't remember why we went with Vyv??? I do know that with Vyvanse I don't have any crash at all. I am very lucky, maybe. I do know that stress spikes the fatigue and even with the Vyvanse I get messed up and need to rest and am able to nap when I need to. It isn't like speed or amphetamine for me.
During treatment I had cramps sooo bad but would do an hour or two of cycling or fast walking but I gained weight and lost energy. Everyone is really puzzled - like my metabolism has completely stopped. I am currently on a diet of about 1200 cal. and taking plenty of vitamins and supplements. Right now my energy is horribly low but I still manage to cycle to my doc appts which are about four days a week.
I Am underweight, food makes me nauseous, and I naturally have a fast metabolism. I am about 5' 3' tall.
I am on welbutrin 300mg a day, abilify 5mg, and Vyvanse now 50mg. I actually remember a time last year where i was sick during spring break. The thing is, I don't get sick often. Never had the Flu, never had the shot either. The only time I get sick (throwing up) is when i eat something bad. The odd thing I notice now is last year when I was sick, i was just put on Welbutrin. However, my symptoms include: Weakness, Dizziness, And a feeling you get before you get really sick and throw up.
Of these Free T3 is the most important because Free T3 largely regulates metabolism and many other body functions. Scientific studies have also shown that Free T3 correlated best with hypo symptoms, while Free T4 and TSH did not correlate. A good thyroid doctor will treat a hypo patient clinically by testing and adjusting Free T3 and Free T4 as necessary to relieve symptoms, without being constrained by resultant TSH levels. Symptom relief should be all important, not just test results.
Prozac and Paxil both significantly block the pathway for the metabolism of Adderall and all the amphetamine products. [Wellbutrin and Cymbalta can block 2D6 at their higher doses.] If you take either of these two antidepressants together with an amphetamine, just watch out. You can significantly become overdosed on the amphetamine and suffer significant side effects. Often this interaction can unpredictably occur several months later.
I am on Prozac and Vyvanse (for ADD and anxiety). But I was on them prior to ever experiencing these symptoms. I was on Effexor XR for a number of years and was weaned off of it last summer. My doctor was good about slowly easing the dosage down. Even so, there were some withdraw symptoms. Which was why he went to the Prozac. Thanks again for your reply. It gave me much more insightful info. I will update when I hear anything.
inf_contact_key=59088746d0baae05279ff1ca1ebecd103b43da470d9b2c75e3ea2887e4ec2b84 Or, as he explains in Chapt. 6 in his book - your metabolism and thus your burn rate is different then the normal persons. Thus, if you look just at the charts- 90 is over the top. However, if you read Parkers post here about the sides of the window, it might be acceptable. The link also lets you know how to figure out how well the meds are working for you.That link is - http://www.corepsych.
I read your comments over on the child behavior forum. Really need a lot more info. Really need to know when he started the meds. But first things first - what kind of a doc is prescribing the meds? I have several reasons for asking. The is a very known reaction to stim meds and anti-depressants. "Sertraline (or zoloft) is the second-most potent SSRI on the US market (Paxil is the most potent.
When thyroid is raised, it raises your cortisol and your metabolism. But, the increased cortisol might nor be able to keep up with the raised metabolism at first, so it may require a raise in HC----this is not the same thing as "adrenal fatigue" which is a pretty controversial subject.
i could have done this WEEKS ago---and i had managed to be off the vyvanse for more days several weeks ago. I have so much trouble even functioning without it, that there was no way i could go any more than the required 24 hours--which actually ends up being 36 hours off, i think---but that is as good as it gets.
My solution was to leave the country. I went and visited some European friends for a month, and when I came back, I have to admit, the thing that made me stick with not using it was the fact that I (perhaps selfishly) didn't want to lose. Lose, you ask? I didn't want to be dumped and still an adderall addict—a loser. The thought of that kept me off it for 3 months. It's hard for me to say how quickly you improve.
I find that when I eat a lot of brown rice, veggies, and simple proteins,and sweeten with agave ayrup, I stay a lot healtier. Adderrall can make my system acid and slow down my metabolism,so getting a lot of exercise and eating alkaline foods helps enormously. There is a real risk of addiction. But moderation and common sense are your best friends here: Adderall is a tool, not an allpowerful monster. You have control over it. And if you don't, try not to adopt a "victim" mentality...
U have already had the worst of it and now, they will begin to taper off and get better and better. The irritability may last a little longer, but not much I imagine. Anyway, congrats. U took the meds like u should and didnt ever get into trouble w/ them. That says a lot to me. Anyway, that makes a difference during all of this, in my opinion. Stay positive and by the end of the weekend, I bet they are a memory, distand I hope. How is your pain now? Do u have another way to manage it?
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
oxidation, methylation, and reactions with metalloproteins or disulfide-containing proteins. Although the major metabolic pathway for detoxification is oxidation of the sulfide to sulfate in the liver, methylation also serves to detoxify sulfide. The major oxidation product of h2s is thiosulfate, which is then converted to sulfate and excreted in the urine. (So, if h2s is the culprit, I should be low on sulfate in the urine b/c I'm not metabolizing my own...I think that would be the case.
MedHelp Health Answers